MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG607401A
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erythema (1840); Scar Tissue (2060); Hyperpigmentation (4837)
Date of Event 10/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient presenting with pie, pih and uneven skin texture on her face 5 months following morpheus8 treatment.Investigations is ongoing.
 
Event or Problem Description
Pie, pih and uneven skin texture on face 5 months post moprheus8 treatment.
 
Additional Manufacturer Narrative
Patient presenting with pie, pih and uneven skin texture on her face 5 months following morpheus8 treatment.Investigation is ongoing.On 30-jun-2025: follow-up report is submitted with investigation conclusions.Section h6 has been updated.The clinic confirmed that this is an isolated incident and therefore no technical inspection of the device was performed.Treatment settings are unknown despite several attempts to get this information from the clinic.During retraining visit, inmode's trainer noticed a bad technique (moving the handpiece before full needle retraction).The initial intense inflammatory reaction was most probably triggered by the numbing cream and exacerbated by morpheus8 procedure, especially if the technique was incorrect.The clinic reported that the patient has completely healed.
 
Event or Problem Description
Pie, pih and uneven skin texture on face 5 months post moprheus8 treatment.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key21811740
Report Number3010511300-2025-00799
Device Sequence Number8834853
Product Code GEI
UDI-Device Identifier07290016633412
UDI-Public07290016633412
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K210492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Notification,Patient Monitoring,Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG607401A
Device Catalogue NumberAG607401A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale
Patient RaceWhite